ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

March 2004 , Volume 3 , Issue 1

Select all articles

Export/Reference:

Turbulent channel flow in weighted Sobolev spaces using the anisotropic Lagrangian averaged Navier-Stokes (LANS-$\alpha$) equations
Daniel Coutand and Steve Shkoller
2004, 3(1): 1-23 doi: 10.3934/cpaa.2004.3.1 +[Abstract](907) +[PDF](261.6KB)
Length scales and positivity of solutions of a class of reaction-diffusion equations
Michele V. Bartuccelli, K. B. Blyuss and Y. N. Kyrychko
2004, 3(1): 25-40 doi: 10.3934/cpaa.2004.3.25 +[Abstract](733) +[PDF](230.5KB)
Liouville's formula under the viewpoint of minimal surfaces
Francisco Brito, Maria Luiza Leite and Vicente de Souza Neto
2004, 3(1): 41-51 doi: 10.3934/cpaa.2004.3.41 +[Abstract](962) +[PDF](228.4KB)
On the Riemann problem for some discontinuous systems of conservation laws describing phase transitions
João-Paulo Dias and Mário Figueira
2004, 3(1): 53-58 doi: 10.3934/cpaa.2004.3.53 +[Abstract](1086) +[PDF](164.7KB)
Asymptotic behavior of solutions of the mixed problem for semilinear hyperbolic equations
Akisato Kubo
2004, 3(1): 59-74 doi: 10.3934/cpaa.2004.3.59 +[Abstract](801) +[PDF](243.9KB)
Nonlinear functionals in oscillation theory of matrix differential systems
Angelo B. Mingarelli
2004, 3(1): 75-84 doi: 10.3934/cpaa.2004.3.75 +[Abstract](1093) +[PDF](187.8KB)
On a unilateral reaction-diffusion system and a nonlocal evolution obstacle problem
José-Francisco Rodrigues and João Lita da Silva
2004, 3(1): 85-95 doi: 10.3934/cpaa.2004.3.85 +[Abstract](923) +[PDF](199.7KB)
On the slightly compressible MHD system in the half-plane
Paola Trebeschi
2004, 3(1): 97-113 doi: 10.3934/cpaa.2004.3.97 +[Abstract](769) +[PDF](226.7KB)
Existence and regularity results for the primitive equations in two space dimensions
M. Petcu, Roger Temam and D. Wirosoetisno
2004, 3(1): 115-131 doi: 10.3934/cpaa.2004.3.115 +[Abstract](982) +[PDF](241.1KB)
A Newton-type method for computing best segment approximations
Hans J. Wolters
2004, 3(1): 133-148 doi: 10.3934/cpaa.2004.3.133 +[Abstract](709) +[PDF](225.7KB)
Asymptotic behavior of the $L^1$ norm of solutions to nonlinear parabolic equations
P. R. Zingano
2004, 3(1): 151-159 doi: 10.3934/cpaa.2004.3.151 +[Abstract](863) +[PDF](209.7KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]